# SDR YENA201802170101

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 17,571 hours, 11,535 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD FUSELAGE FLOOR STRUCTURE, AT RBL 11 AND FR 13 + 5". CORROSION FOUND ON SEAT TRACK PREVIOUS REPAIR; REF AAR NR 53-367 AT FWD FUSELAGE FLOOR STRUCTURE, AT RBL 11 AND FR 13 +5'". SEAT TRACK REPAIRED IAW ETD 2018 -190-013057 AND JB EC E 18-087-01.
